# SDR REXA2019062901096

- Difficulty date: June 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69032127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC S/N 00237 DURING SEATS REMOVAL, CORROSION ON SIDE SEAT RAILS WAS FOUND, FS STR 15L (661+90 TO 672)(672 TO 722)(847+14 TO 907), FS STG 15R (661+14 TO 661+90)(661+90 TO 672)(672 TO 722). (SM)(CPAX). SIDE SEAT RAILS  STRG15L AND BTW FS661+90 TO 672, FS672/722, FS847+14/907, STR 15R AND BTW FS661+14/661+90, FS661+90/672, FS672/722 WERE REPLACED PER AMM 53-00-49. (CORROSION LEVEL 2).
